# SDR CA010301014

- Difficulty date: February 25, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 31,696 hours
- Engine: Lyc ALF502R5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2783A000
- Condition: Failed
- Location: Cabin Pressure
- Part time: 12,133 hours, 12,532 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT AT FL270, THE CREW EXPERIENCED A CABIN HI ALT LIGHT. BLEED FLOW WAS INCREASED AND THE CABIN ALT DESCENDED, EXTINGUISHING THE LIGHT. MAINTENANCE INVESTIGATION REVEALED THAT THE AFT OUTFLOW VALVE WAS NOT CLOSING COMPLETELY. THE CABIN PRESSURIZATION CONTROLLER WAS REPLACED AND THE OUTFLOW VALVE OPERATED NORMALLY. THE CONTROLLER HAD BEEN REPAIRED 1059 HOURS AND 677 CYCLES PREVIOUS.
